# SDR N6WA20101006

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 14,296 hours, 10,038 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION FLASHED ON/OFF ABOUT 10 TIMES AFTER LANDING TO PARK AT GATE.  PERFORMED GROUND OPS CHECK ON LT EMERGENCY DOOR CAUTION INDICATION. OPS CHECK GOOD NO FUTHER DISCREPANCY NOTED AT THIS TIME IAW AMM 52-21-00.
